$β$-Boundedness, Semipassivity, and the KMS-Condition

Bernd Kuckert
November 19, 2001
The proof of a recent result by Guido and Longo establishing the equivalence of the KMS-condition with complete $\beta$ boundedness is shortcut and generalized in such a way that a covariant version of the theorem is obtained.
open access link Commun.Math.Phys. 229 (2002) 369-374
@article{Kuckert:2001ac, author = "Kuckert, Bernd", title = "{Beta boundedness, semipassivity, and the KMS condition}", journal = "Commun. Math. Phys.", volume = "229", year = "2002", pages = "369-374", doi = "10.1007/s00220-002-0697-0", eprint = "math-ph/0111037", archivePrefix = "arXiv", primaryClass = "math-ph", SLACcitation = "%%CITATION = MATH-PH/0111037;%%" }

Keywords: 
none